# SDR SIMA20151104012

- Difficulty date: November 4, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 28,255 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CORRODED AT FRAME 65, 66 & 67, THREE AREAS MARKED.  R & R CARGO DOOR SILL IAW SRM 51-40-02.
